# SDR SWAA020672

- Difficulty date: March 28, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 49,415 hours, 36,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5898357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND CAPTIAN'S WINDOW POST SKIN CRACKED.  REPAIRED SKIN PER SRM.
